MathSciNet Relay Station
MathSciNet bibliographic data
MR1292189 (95g:60017) 60D05 (52A22 60G44 60G55)
Cabo, A. J.; Groeneboom, P. Limit theorems for functionals of convex hulls. Probab. Theory Related Fields 100 (1994), no. 1, 31–55.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement